Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Please someone help me :(

(2 Posts)
KathrynAndSteve Fri 30-Sep-16 12:07:30

So I've been a cerazette the pill for about 5 weeks now and since about last Wednesday I've been bleeding it started off really light then got a bit heavier but it's not soaking a pad if you know what I mean.... I've been on this pull before and never had a period with it but now this has happened it's getting me really down as I suffer with heavy periods which prevent me from leaving the house and I just want them to stop has anyone else had this happen to them and it's gone away eventually? Please help 😢

Thejubremonyatthelibrary Fri 30-Sep-16 12:45:00

No answers I'm afraid so just bumping this for you. I'm sure somebody will come along soon smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now